# SDR SWAA2020010240137

- Difficulty date: December 21, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,105 hours, 43,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH ZEE CHANNEL CORRODED BETWEEN BS. 727 TO BS. 767, RBL 25. / R&R ZEE CHANNEL IAW SRM & DWG.
